# SDR TRBA2011019

- Difficulty date: February 13, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 31,167 hours, 35,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3042BPE
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EXIT SIGN ON SERVICE DOOR NEEDS RELAMPED.  RELAMPED LOWER EXIT SIGN IAW MM33-00-00.  OPS CHECK GOOD.  ACFT RETURN TO SERVICE
